# SDR ASOA201703023028

- Difficulty date: March 2, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 25,318 hours, 20,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE CARGO DOOR FORWARD SIDE PLATE CORRODED. PLATE REPLACED IAW SRM 53-31-10 AND 51-40-02.
